Zobrazeno 1 - 5
of 5
pro vyhledávání: '"equivariant localisation"'
Akademický článek
Tento výsledek nelze pro nepřihlášené uživatele zobrazit.
K zobrazení výsledku je třeba se přihlásit.
K zobrazení výsledku je třeba se přihlásit.
Autor:
Roman Mauch, Lorenzo Ruggeri
In this note we present a formula for the equivariant index of the cohomological complex obtained from localization of $\mathcal{N}=2$ SYM on simply-connected compact four-manifolds with a $T^2$-action. Knowledge of said index is essential to compute
Externí odkaz:
https://explore.openaire.eu/search/publication?articleId=doi_dedup___::6b3e7bdd3abe5891100f272ce4b86b38
Autor:
Gergely Bérczi
Publikováno v:
Geom. Topol. 21, no. 5 (2017), 2897-2944
We take a new look at the curvilinear Hilbert scheme of points on a smooth projective variety $X$ as a projective completion of the non-reductive quotient of holomorphic map germs from the complex line into $X$ by polynomial reparametrisations. Using
Publikováno v:
Geom. Topol. 22, no. 7 (2018), 4205-4234
Geometry and Topology
Geometry and Topology, 2018, ⟨10.2140/gt.2018.22.4205⟩
Geometry and Topology
Geometry and Topology, 2018, ⟨10.2140/gt.2018.22.4205⟩
Building on an idea laid out by Martelli--Sparks--Yau, we use the Duistermaat-Heckman localization formula and an extension of it to give rational and explicit expressions of the volume, the total transversal scalar curvature and the Einstein--Hilber
Externí odkaz:
https://explore.openaire.eu/search/publication?articleId=doi_dedup___::f8fe0ab9f52b0b28af4869a71141043d
https://projecteuclid.org/euclid.gt/1544756698
https://projecteuclid.org/euclid.gt/1544756698
Akademický článek
Tento výsledek nelze pro nepřihlášené uživatele zobrazit.
K zobrazení výsledku je třeba se přihlásit.
K zobrazení výsledku je třeba se přihlásit.